# SDR REXA201906030769

- Difficulty date: May 25, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S61444
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT STRUCTURE-TIE DOWN BEAM TOP CAP CORRODED FROM STA-559+80 TO STA-574, RIGHT SIDE OUTBOARD BEAM RBL 27.
REMOVED  CORROSION BY BLENDOUT AND FOUND TO BE WITHIN LIMITS IAW BOMBARDIER REO 601R-53-00-005 REV: B STA 559+86 (.050" ORIGINAL - .031" MIN REMAIN - .030" MIN ALLOWED) STA 559+93 (.050" ORIGIANAL - .036" MIN REMAIN - .030MIN ALLOWED) INSTALLED NEW REPAIR ANGLE AT STA 559 + 98 IAW BOMBARDIER REO 601R-53-00-027 REV: D.
